# SDR 0117

- Difficulty date: June 19, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N491CW
- Make and model: Beech 400A
- Aircraft serial: RK91
- Aircraft time: 3,166 hours, 2,798 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5010614
- Condition: Obstructed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAXI AT FCI THIS AIRCRAFT EXPERIENCED A VIBRATION AND THEN THE LT BRAKE LOCKED UP.  THE BRAKE WAS REMOVED AND DETERMINED THAT A SMALL SCREW HAD WEDGED ITSELF BETWEEN THE BRAKE PADS AND THE DISC AND BROKE SEVERAL OF THE BRAKE PADS LOOSE WHICH CAUSED THE BRAKE TO LOCK UP.  THIS COULD ONLY HAVE LOCKED UP DURING TAXI BECAUSE THE AIRCRAFT WAS MOVING SLOW.  NEW BRAKE WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
